# SDR CA050329015

- Difficulty date: March 22, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 13,342 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Safety Valve
- Part number: 250954106
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AERONAUTICAL ACCESSORIES PC SAFETY VALVE KIT, STC SE327AT, STA SE93-4.  UPON REMOVAL FOR OVERHAUL THE ACTUATING KNOB WAS FOUND SHEARED AND HELD IN PLACE BY THE RETAINING CLIP. THE KNOB WOULD NOT HAVE FALLEN HOWEVER THE VALVE ITSELF WAS NO LONGER HELD IN PLACE OTHER THAN BY FRICTION. THE VALVE COULD HAVE FALLEN OUT CAUSING A SUBSTANTIAL AIR LEAK.
